In , we performed a systematic investigation ofreparametrizations of continuous paths in a Hausdorff space thatrelies crucially on a proper understanding of stop data of a (weaklyincreasing) reparametrization of the unit interval. I am grateful toMarco Grandis (Genova) for pointing out to me that the proof ofProposition 3.7 in  is wrong. Fortunately, the statement ofthat Proposition and the results depending on it stay correct. It isthe purpose of this note to provide correct proofs.
Journal of Homotopy and Related Structures, Vol. 4(2009), No. 1, pp. 1-5